CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Vanishing viscosity limit to the planar rarefaction wave for the two-dimensional full compressible Navier-Stokes equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 3160-3195
Authors:  Li, Xing;  Li, Lin-An
Favorite  |  View/Download:12/0  |  Submit date:2020/06/30
Euler equations  Planar rarefaction wave  Hyperbolic wave  Vanishing viscosity  Navier-Stokes equations  
Vanishing Viscosity Limit to the Planar Rarefaction Wave for the Two-Dimensional Compressible Navier-Stokes Equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2019, 页码: 32
Authors:  Li, Lin-An;  Wang, Dehua;  Wang, Yi
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
NONLINEAR STABILITY OF PLANAR RAREFACTION WAVE TO THE THREE-DIMENSIONAL BOLTZMANN EQUATION 期刊论文
KINETIC AND RELATED MODELS, 2019, 卷号: 12, 期号: 3, 页码: 637-679
Authors:  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:38/0  |  Submit date:2019/04/02
Boltzmann equation  planar rarefaction wave  time-asymptotic stability  
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911-937
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:25/0  |  Submit date:2018/10/07
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911-937
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:31/0  |  Submit date:2018/10/07
STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 5, 页码: 4937-4963
Authors:  Li, Lin-An;  Wang, Yi
Favorite  |  View/Download:26/0  |  Submit date:2019/01/11
planar rarefaction wave  stability  compressible Navier-Stokes equation  
Stability of Planar Rarefaction Wave to 3D Full Compressible Navier-Stokes Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 911
Authors:  Li, Lin-an;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:17/0  |  Submit date:2019/12/31
STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 5, 页码: 4937
Authors:  Li, Lin-An;  Wang, Yi
Favorite  |  View/Download:22/0  |  Submit date:2019/12/31
THE TWO-DIMENSIONAL RIEMANN PROBLEM FOR ISENTROPIC CHAPLYGIN GAS DYNAMIC SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2010, 卷号: 9, 期号: 2, 页码: 431-458
Authors:  Guo, Lihui;  Sheng, Wancheng;  Zhang, Tong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
2-D Riemann problem  Chaplygin gas  full linear degenerate  delta wave  
Two dimensional riemann problem for gas dynamics system in three pieces 期刊论文
Journal of Computational Mathematics, 1999, 卷号: 17, 期号: 3, 页码: 327
Authors:  Li Jiequan;  Yang Shuli
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30